# SDR XN0A1355

- Difficulty date: October 8, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N373PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 218
- Aircraft time: 40,401 hours, 32,124 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AP NR 1 UNABLE TO FOLLOW THE GPS NR 2 AND HARD TO OVERRIDE AP CMD, AND AP NR 2 UNABLE TO WORK PROPERLY DUE TO SERVO CONTROL SYSTEM BLUE INOP (JAM) IN NAV MODE.  NR 1 AP TRANSFERRED TO DMI NR 6727 IAW ENA A300 MEL CHAPTER 22-11-01 CAT (C), PLACARDS INSTALLED. NR 2 GPS TRANSFERRED TO DMI NR 6726 IAW ENA A300 MEL CHAPTER 34-56-01 CAT (C), PLACARDS INSTALLED. PERFORMED NR 1 A/P SYSTEM GROUND CHECK I/A/W A300 AMM CHAPTER 22-10-00 SATISFACTORY, DMI 6727 CLEARED AND PLACARDS REMOVED.FOUND HDG WIRES AT 24VT SWAPPED, REPINNED I/A/W JANZAIR WDM 34-60, GROUND CHECKS GOOD. DMI 6726 CLEARED.  (STATUS:SUPP/CLOSED)
